# SDR RAIA981231

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Part number: 7827311
- Condition: Failed
- Location: Rt Prop Feather
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7154 - STL - NO ARM LIGHT ON ATPCS.  MAINTENANCE REPLACED RIGHT PROP FEATHER SOLENOID.  (M)
